American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Chao Liang, Gang Liao and Wenxiang Sun. A note on approximation properties of the Oseledets splitting. Proc. Amer. Math. Soc. 142 (2014) 3825-3838.
Abstract, references, and article information   
View Article: PDF

[2] Krerley Oliveira and Xueting Tian. Non-uniform hyperbolicity and non-uniform specification. Trans. Amer. Math. Soc. 365 (2013) 4371-4392.
Abstract, references, and article information   
View Article: PDF

[3] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[4] John Milnor; \\with an Appendix by A. Poirier. Hyperbolic components. Contemporary Mathematics 573 (2012) 183-232.
Book volume table of contents   
View Article: PDF

[5] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF

[6] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF

[7] T. Fisher and M. Rodriguez Hertz. Quasi-Anosov diffeomorphisms of 3-manifolds. Trans. Amer. Math. Soc. 361 (2009) 3707-3720. MR 2491896.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1